# SDR 95ZZZZ95

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nuts
- Condition: Loose
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT 3057 - BWI-HPN - NR 1 HYDRAULIC SYSTEMS CONTENTS WENT TO ZERO IN FLIGHT.  AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  RETORQUED SEVERAL 'B' NUTS ON HYDRAULIC LINES TOP OF NR 1 NACELLE ABOVE JET PIPE.  SERVICED SYSTEM AND BLED, PERFORMED SEVERAL LEAK CHECKS.  NO LEAKS NOTED AT THIS TIME.
